MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS AMON SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS AMON SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 1726926
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation concluded that a higher-than-expected result was obtained from a single level of non-vitros biorad ethanol/ammonia control, lot 54420, using vitros ammonia (amon) slide lot: 1019-0266-4652 on a vitros xt 7600 integrated system.The assignable cause of the event was unable to be determined.Historical vitros amon qc was within expectation leading up to the event, indicating that vitros amon lot: 1019-0266-4652 was performing as expected in combination with the vitros xt7600 system.Additionally, within-run precision testing using vitros amon and vitros alkp were within ortho acceptable guidelines, further indicating that vitros amon was performing as expected and that the vitros xt7600 was not a likely contributor to the event.Continual tracking and trending does not indicate a systemic issue with vitros amon lot: 1019-0266-4652.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher-than-expected result was obtained from a single level of non-vitros biorad ethanol/ammonia control, lot: 54420, using vitros ammonia (amon) slide lot: 1019-0266-4652 on a vitros xt 7600 integrated system.Biorad level 2 amon results of 111.3? mol/l versus the expected result of 91.2? mol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The customer did not process any patient samples while the quality control results were outside expectation, and there was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS AMON SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key20619586
Report Number1319809-2024-00084
Device Sequence Number7354334
Product Code JID
UDI-Device Identifier10758750000012
UDI-Public(01)10758750000012(17)260101(11)240725(10)101902664652
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number1726926
Device Lot Number1019-0266-4652
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown